# SDR SOKF20190517003

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N520TA
- Make and model: Airbus A319-132
- Aircraft serial: 3248
- Aircraft time: 42,869 hours, 16,616 cycles
- Engine: Iae V2524A5
- Engine time: 36,405 hours, 13,047 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2030AE23
- Part serial: 58109784
- Condition: Damaged
- Location: Zone 100
- Part time: 19,134 hours, 6,951 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM LIM TO CZC THE AIRCRAFT RETURNED TO LIM DUE TO ECAM WARNING, ADR 1 FAULT AND GPWS INOP, AT LIM STATION PERFORMED TSM 34-14-00-810-808-A REMOVED AND REPLACED THE ADIRU 1 (1FP) AS PER AMM 34-12-34-000-001-A AND AMM 34-12-34-400-001-A, PERFORMED SYSTEM TEST OF THE ADR AND IR AS PER AMM 34-13-00-740-003-A AND AMM 34-14-00-740-004-A OK NORMAL AND OP. TEST OF THE LAND CAT III CAPABILITY AS PER AMM 22-97-00-710-001-A. ALL SATISFACTORY. THE AIRCRAFT RETURNED TO NORMAL OPERATION.
